Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Itching in buttocks, black circles formed, using tinaderm cream, cetrizine. Will flucanozole help?

Thick black circles with heavy itching. Taking flucanozole but not getting specific name
Itching in my buttocks forms black circles like collection of pimples For the past 6 years I m having Itching in my buttocks , it forms some thick black circles like collection of pimples with heavy itching.I am using doctarine cream for that then it gets vanish.after sometime it again comes. A doctor in health care magic suggested to take anti fungal tab.Flucanozole 150 mg,once in a week for 4 weeks.Apply multifungin or tinaderm cream at night.Take antihistamine like Cetrizine one tab. as and when required. I got tinaderm solution instead of cream is it ok?.In pharmacy they are asking specific tablet name for Flucanozole 150 mg.can u plz give me a tablet name?. is this medicines give me a permanent solution and help to get rid from those itching...
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi and thank you so much for this query.

The description of your symptoms is very suggestive of a fungal infection.. They are often difficult to treat at once and require that you get a follow up after treatment. You need to stick to a doctor that can prescribe these drugs, monitor response to treatment and adjust accordingly. I am afraid continuing this way would most likely lead to another failed attempt.

Fluconazole has various brand names. Please get consulted by a local dermatologist to confirm the suspicion and prescribe a locally available brand to you. This would be very helpful.

Hope this helps. I wish you well.
Feel free to ask for more information if need be.
Dr. Ditah, MD
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor